MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; Computer, diagnostic, programmable

ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; Computer, diagnostic, programmable
Model Number ENSITE-R-AMP-02
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One ensite x amplifier (sn: (b)(6)) was received for evaluation.The intra-cardiac (ic) short test was performed and identified that channels 54 and 56 were electrically open.It was noted that with pressure placed on the ampereconnect port all the 53-56 channels could become intermittent (non-functional or functional).The reported symptom was isolated to channel electrical intermittent open(s) between the port connector and the front plane assembly.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to intermittent electrical opens to channel 53-56 between the port and the front plane assembly.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
During a typical afl procedure, there was a procedural delay.It was noted that all of the electrodes on the tactiflex catheter had noise on them, and the catheter appeared distorted on the gui.Troubleshooting included rebooting, replacing the tactiflex catheter, replacing the rf cables, replacing the ampereconnect cable, replacing the ampere, and replacing the tactisys, but the issue persisted.The amplifier was replaced, and the issue was resolved.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24899061
Report Number2184149-2026-00108
Device Sequence Number18603073
Product Code DQK
UDI-Device Identifier05415067034748
UDI-Public(01)05415067034748(10)10609199
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-R-AMP-02
Device Catalogue NumberENSITE-R-AMP-02
Device Lot Number10609199
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown